# SDR UALA2010021200550

- Difficulty date: February 12, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 40,191 hours, 15,388 cycles
- Engine: Iae V2522A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 66642870
- Part serial: 49
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O SLIDING WINDOW'S VISIBILITY IS IMPAIRED, GLASS IS EXTREMELY HOT DELAMINATED.  POSSIBLY INFLIGHT.  REPLACED THE NR 2 RT SLIDING WINDOW. CBS W13-W14 PULLED PRECAUTIONARY FOR WINDOW HEAT T-S. REPLACED WINDOW HEAT CONTROLLER.  SECURED BREAKERS.  OPS AND BITE CHECK OK.
